# SDR REXA2018112741150

- Difficulty date: November 14, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 25,156 hours, 16,381 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ON STGR 26R HAS CORROSION AT FS 333, IN THE FWD E & EBAY.
REPLACED STR 26R SPLICE IAW CRJ900 SRM 51-42-06 AND 51-42-21   
                                                               
                           AAR SM-58
